# SDR UOIA2017080300001

- Difficulty date: August 3, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- Aircraft time: 17,557 hours, 50,076 cycles
- Engine: Lyc O540E4C5
- Engine time: 975 hours, 1,941 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 09200800
- Condition: Broken
- Location: Mlg Brakes
- Part time: 17,557 hours, 50,076 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILED TO OPERATED, THE AIRCRAFT GO OUT OF RUNWAY.
